# SDR FDEA201201170208

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 45,476 hours, 29,681 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 79K3611
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

UPON LEVELING AT FL360, "CAB ALT" WARNING HORN  SOUNDED. CAB ALT WAS 10,000' & CLIMBING.  ACCOMPLISHED PHASE 1'S, RAN QRH, & WAS UNABLE TO  REMEDY LACK OF PRESSURIZATION. ELECTED TO RETURN.    CREW REPORTED DURING DEBRIEF THAT THEY COULD NOT CONTROL THE RT PACK, COOLING DOORS WORKED BUT TEMP  REGULATION AND THAT IT APPEARED THE RT PACK WAS  NOT ON.  CREW REPORTED OUTFLOW VALVE WAS  CLOSED,  HOWEVER THEY DID NOT TRY MANUAL PRESSURE,  STAYED IN AUTO PRESSURE.  RT ACM OIL LEVEL TOP OF SIGHT GLASS REF AMM 12-23-001-2-0. PERFORMED OPS CHECK OF BOTH PACKS FOR 1 HR, OPS NORMAL. TEMP CHANGES AS COMMANDED. FULL COLD DUCT TEMP IS STEADY AT APPRX 40 DEGREES AND WATER IS STEADILY DRAINING OVERBOARD, IAW AMM 21-55-000-0-0. VISUALLY VERIFIED OUTFLOW VALVE FULLY CLOSES AND MATCHES C/P INDICATIONS. PERFORMED OPS CHECK OF AUTO, STANBY AND MANUAL AC/DC MODES IAW AMM 21-31-000-2.
